Posted 2/11/2008 9:38 AM (GMT -6)
thanks for the info Red, i'll check w/my Doc when I see him in April, I think (hope) it's food related b/c it's only after I eat something or if I eat too much (darn pred!) and it is my upper right side right below my bra (easist way to describe).
Mitz sorry you had to go through that it sounds painful! Glad you are ok now.
yeah, I am pretty disheartened right now, the 5ASA's caused my kidney disease and now the pred I am on for the kidney disease is elevating my sugars and I could become type 2 diabetic (I am now on a no carb, no sugar, low salt diet). I am trying to stay positive but it's very hard, I guess it could be worse........at least my favorite beer is has very low carb, sugar and salt = )
Major Flare Sept/Oct 07 ~ no blood since Dec 07 ~ almost normal bm
UC dx'd March 2000 (30 cenitmeters as of 2005-proctosigmoiditis)
Azathioprine 200mg 1xday nightly; Calcium and Vit D 500mg 3xday, Multi Vit, Folic Acid 400mg 2xday, Probiotics.
Minimal Change Disease (Kidney Disorder) dx'd Sept 2007
Prednisone 40mg 1xday, Simvastatin 20mg 1xday, Diovan 160mg 2xday. Tekturna 150mg 1xday, Fursomide 20mg 1xday. Potassium 100mg 2xday, Fosomax 70mg 1xweek. MCD may be from hypersensitivty to 5ASA drugs.